I am in consultation with another ayurveda specialist in icliniq for skin rashes and itching, and I am taking the medicines as per the doctor's recommendation. I also did all the tests which she suggested. But, she is not available now, so I want your opinion on my test reports. The frequency and intensity of itching and rashes have decreased. As I will be fasting for this entire month, what should I do? Please suggest. Can I continue my fasting? I am attaching the past and current test reports with a summary sheet for your reference.
Welcome to icliniq.com.
I just read your query and saw all your reports (attachment removed to protect patient identity).
I hope you find my answer helpful. Thank you.
For further queries consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Thank you for your suggestions. Earlier, I was taking Metformin 500 mg in the morning, and my doctor advised last month to take Metformin 500 mg once in two days. Should I continue taking Metformin? Can I completely stop taking Metformin?
Welcome back to icliniq.com.
I hope you are satisfied with my answer. For more queries, you can consult me.
For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, My mother has been suffering from diabetes for three years ... Read fullMy husband had five episodes of hypoglycemia in a single day. What could be causing all these?
Hi doctor, My husband has type 1 diabetes ... How long has he had diabetes ... Read fullHigh Blood Pressure: Things You Need To Know!!
Co-morbid conditions such as diabetes mellitus accelerate the organ damage ... Read full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now